MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 4.0PED
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, there was a strong resistance felt when removing the obturator.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of device was received for evaluation.The reported event was confirmed.A functional test was performed and no obstruction or difficulties were detected during the test.No failure mode was observed in the received sample.A visual test was performed and it was observed all the components are assembled properly at the tube.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
9560 jose rodriguez drive
el paso TX 79927
MDR Report Key9161157
Report Number2936999-2019-00825
Device Sequence Number1912688
Product Code JOH
UDI-Device Identifier30884522026714
UDI-Public30884522026714
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2023
Device Model Number4.0PED
Device Catalogue Number4.0PED
Device Lot Number18L0290JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2019
Initial Date Received by Manufacturer 09/13/2019
Supplement Date Received by Manufacturer11/28/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1